# SDR 135N683910516

- Difficulty date: June 15, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N68391
- Make and model: Cessna 402C
- Aircraft serial: 402C0483
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358950
- Part serial: 0516
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AVIONICS MASTER SWITCH INOP.  MX CHANGED CIRCUIT BREAKER.
